# SDR CA140516003

- Difficulty date: May 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 210G
- Aircraft time: 4,409 hours
- Engine: Cont IO520A
- Propeller: Mcauly E2A34C73
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397SN714
- Condition: Damaged
- Location: Nr 1
- Part time: 50 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CYLINDER NR 1 REMOVED DUE TO LOW COMPRESSION.  PRIMARY LOSS OF COMPRESSION OBSERVED FROM CRANKCASE BREATHER, RINGS.  CYLINDER REMOVED TO CORRECT CONDITION. IT WAS OBSERVED THAT THE NICKEL/CARBIDE FINISH HAS DELAMINATED FROM CYLINDER WALL. LOSS OF MATERIAL FROM CYLINDER WALL WARRANTED FURTHER INSPECTION TO EVALUATE DAMAGE TO THE ENGINE AND ASSOCIATED COMPONENTS FOR CONTAMINATION.  ENGINE REMOVED AND SENT TO O/H FACILITY FOR A DETAILED INSPECTION. DISASSEMBLY AND INSPECTION CONCLUDED THAT CYLINDER NR 6 SHOWS SIGNS OF DELAMINATION, SHADOWED AREA WITH CRACK AT SURFACE, SEE PHOTOS). CONTAMINATION FROM MATERIAL LOST FROM CYLINDER BORE NR 1 HAS RESULTED TO DAMAGE TO THE OIL PUMP ASSEMBLY, MAIN BEARINGS, ROD BEARINGS AT THIS TIME.  COMPLETE ASSESSMENT OF ENGINE AND COMPONENTS CURRENTLY IN PROGRESS TO DETERMINE SERVICEABILITY. ENGINE OIL SUBJECTED COMPONENTS, PROP, GOVERNOR, OIL COOLER TO BE SENT FOR INSPECTION/FLUSH.
